MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER
Model Number S606
Medical Device Problem Codes Pacing Problem (1439); Inaccurate Synchronization (1609)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 02/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this pacemaker was in end of life (eol) and provided inappropriate pacing on a t-wave.As a result, the patient experienced ventricular fibrillation (vf).An external shock was required.No additional adverse patient effects were reported.This device was explanted and replaced due to normal battery depletion.At this time, this device has not been returned to boston scientific for further analysis.
 
Additional Manufacturer Narrative
This pacemaker was analyzed, passed all tests performed, and exhibited normal device characteristics.Analysis found no evidence of device defect, malfunction or damage outside the bounds of normal medical use.
 
Event or Problem Description
It was reported that this pacemaker was in end of life (eol) and provided inappropriate pacing on a t-wave.As a result, the patient experienced ventricular fibrillation (vf).An external shock was required.No additional adverse patient effects were reported.This device was explanted and replaced due to normal battery depletion.At this time, this device was already returned to boston scientific for further analysis.

Brand Name
ALTRUA? 60
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21762966
Report Number2124215-2025-20640
Device Sequence Number12951529
Product Code LWP
UDI-Device Identifier00802526484490
UDI-Public(01)00802526484490(17)140815
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/15/2014
Device Model NumberS606
Device Catalogue NumberS606
Device Lot Number197260
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexMale